Source type positive solutions of nonlinear parabolic inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 4, p. 527-555
@article{ASNSP_1989_4_16_4_527_0,
     author = {Moutoussamy, Isabelle and Veron, Laurent},
     title = {Source type positive solutions of nonlinear parabolic inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {4},
     year = {1989},
     pages = {527-555},
     zbl = {0733.35010},
     mrnumber = {1052733},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_4_527_0}
}
Moutoussamy, Isabelle; Veron, Laurent. Source type positive solutions of nonlinear parabolic inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 4, pp. 527-555. http://www.numdam.org/item/ASNSP_1989_4_16_4_527_0/

[1] D.G. Aronson - J. Serrin, Local behaviour of solutions of quasilinear parabolic equations, Arch. Rat. Mech. Anal., 25 (1967), 81-122. | MR 244638 | Zbl 0154.12001

[2] P. Aviles, Local behaviour of solutions of some elliptic equations, Comm. Math. Phys. 108 (1987), 177-192. | MR 875297 | Zbl 0617.35040

[3] P. Baras - J.C. Hassan - L. Veron, Compacité de l'opérateur définissant la solution d' une équation d'évolution non homogène, C.R. Acad. Sci. Paris t. 284 ser. A (1977), 799-802. | MR 430864 | Zbl 0348.47026

[4] P. Baras - M. Pierre, Problèmes paraboliques semilinéaires avec données mesures, Appl. Anal. (1986). | Zbl 0582.35060

[5] P. Baras - M. Pierre, Critère d' existence de solutions positives pour des équations semi-linéaires non monotones, Ann. Inst. H. Poincaré, Anal. Non-linéaire 2 (1985), 185-212. | Numdam | MR 797270 | Zbl 0599.35073

[6] H. Brezis - A. Friedman, Nonlinear parabolic equations involving measure as initial conditions, Jl. Math. Pures & Appl. 62 (1983), 73-97. | MR 700049 | Zbl 0527.35043

[7] H. Brezis - P.L. Lions, A note on isolated singularities for linear elliptic equations, Mathematical Analysis & Applications 7A (1981), 263-266. | MR 634242 | Zbl 0468.35036

[8] H. Brezis - L.A. Peletier - D. Terman, A very singular solution of the heat equation with absorption, Arch. Rat. Mech. Anal. 95 (1986), 185-209. | MR 853963 | Zbl 0627.35046

[9] X.Y. Chen - H. Matano - L. Veron, Anisotropic singularities of nonlinear elliptic equations in R2, Jl. Funct. Anal., 83 (1989), 50-97. | MR 993442 | Zbl 0687.35020

[10] B. Gidas - J. Spruck, Global and local behaviour of positive solutions of nonlinear elliptic equations, Comm. Pure Appl. Math. 34 (1980), 525-598. | MR 615628 | Zbl 0465.35003

[11] Y. Giga - R.V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math. 38 (1985), 297-319. | MR 784476 | Zbl 0585.35051

[12] A. Haraux - F.B. Weissler, Non-uniqueness for a semilinear initial value problem, Ind. Univ. Math. J1. 31 (1982), 167-189. | MR 648169 | Zbl 0465.35049

[13] S. Kamin - L.A. Peletier, Singular solutions of the heat equation with absorption, Proc. Amer. Math. Soc. 95 (1985), 205-210. | MR 801324 | Zbl 0607.35046

[14] S. Kamin - L. Veron, Existence and uniqueness of the very singular solution of the porous media equation with absorption, Jl. d'Analyse Math. 51 (1988), 245-258. | MR 963156 | Zbl 0673.35044

[15] O.A. Ladyzenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Vol. 23, Trans. of Math. Mon., A.M.S. Providence (1968). | MR 241822 | Zbl 0174.15403

[16] P.L. Lions, Isolated singularities in semilinear problems, J. Diff. Equ. 38 (1980), 441-450. | MR 605060 | Zbl 0458.35033

[17] I. Moutoussamy, Symétries et singularités de solutions d' équations paraboliques semi-linéaires, Ph. D. Thesis, Université de Tours (1987).

[18] I. Moutoussamy - L. Veron, Isolated singularities of a semilinear heat equation, in preparation.

[19] L. Oswald, Isolated, positive singularities for a nonlinear heat equation, Houston Jl. Math. (to appear). | MR 998457 | Zbl 0696.35023

[20] Y. Richard - L. Veron, Isotropic singularities of solutions of nonlinear elliptic inequalities, Ann. Inst. H. Poincaré, Anal. Nonlinéaire, 6 (1989), 37-72. | Numdam | MR 984147 | Zbl 0702.35083

[21] F.B. Weissler, Asymptotic analysis of an ordinary differential equation and non-uniqueness for a semilinear partial differential equation, Arch. Rat. Mech. Anal. 91 (1986), 231-245. | MR 806003 | Zbl 0614.35043

[22] F.B. Weissler, Rapidly decaying solutions of an ordinary differential equation with applications to semilinear elliptic and parabolic partial differential equations, Arch. Rat. Mech. Anal. 91 (1986), 247-266. | MR 806004 | Zbl 0604.34034